# SDR IPXA2015061990344

- Difficulty date: June 9, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,073 hours, 9,956 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: A546119995000
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, NR 1 PYLON OTBD SIDE METAL ATTACH FITTING CORRODED AT RIB 7 REPLACED FITTING.
